# SDR UIEA2013121500604

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,888 hours, 21,519 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: KIT654T003521
- Part serial: NSN
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FUEL FILTER MESSAGE.  R & R FUEL FILTER ELEMENT & LEAK CHECKED IAW AMM 73-11-02 OK.
